| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: manufacturer narrative - secondary surgical intervention to remove/replace/reposition the lens, is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced lens rotation not associated to a low vault.The len was exchanged for a longer length lens and the problem resolved.The cause of the event was reported as patient related factor.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a microcentrifuge vial.Visual inspection found no damage to the lens.Dimensional inspection found the lens to be within specifications.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim # (b)(4).